# SDR SWAA2016110109234

- Difficulty date: October 25, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 64,306 hours, 50,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311A
- Part serial: PA914
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 LEADING EDGE SLAT DELAMINATED AT UPPER INBOARD END.  R&R SLAT IAW AMM.
